# SDR ASOA2015081113477

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 27,529 hours, 19,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12 CD SIDEWALL LOWER EXIT SIGN HS 1 LIGHT BULB BURNED OUT.  REPLACED THE BULB IAW GMM 3-8.  OPS CHECKED GOOD.
